MathSciNet Relay Station
MathSciNet bibliographic data
MR1821085 (2002a:32040) 32W05 (32F45)
McNeal, Jeffery D. Invariant metric estimates for $\overline\partial$ on some pseudoconvex domains. Ark. Mat. 39 (2001), no. 1, 121–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement